# SDR AALA20161028011

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 15,519 hours, 6,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT EMERGENCY AISLE LIGHT LENS BROKEN AT ROW 14.  REMOVED AND REPLACED LENS IAW AMM 33-51-03.  OPERATIONAL CHECK GOOD.
